MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 TRIAL CORAIL REVISION STEM 15; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 TRIAL CORAIL REVISION STEM 15; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L98515
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189); No Code Available (3191)
Date of Event 05/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Deformed corail revision stem and trial after implanting.One of the distal parts is going outside the bone because of a via falsa.Was surgery delayed due to the reported event? --> yes, if yes, number of minutes: --> 45, action taken when event occurred? --> intraoperative rx to control the position, was procedure successfully completed? --> yes, were fragments generated? --> no, if yes, were they removed easily without additional intervention? --> yes, patient status/ outcome / consequences --> unknown, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none, (b)(4).Device property of -->none, device in possession of -->none.By checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.--> true.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.¿ added: d4 (lot,expiration), d10, h4 and h6 (patient).Removed h6 (patient) 3191 (device revision or replacement).No code available is used to capture surgery prolonged.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned device and provided x-ray image confirms the reported observation.The root cause is attributed to inadvertent user error.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: e1 (facility name).Corrected: h8, h6 (device).Re-captured h6 patient code: removed the code not applicable and replaced with no code available (3191) to capture prolonged surgery.
 
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: corrected: d2b.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
TRIAL CORAIL REVISION STEM 15
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key10148486
Report Number1818910-2020-13709
Device Sequence Number11275296
Product Code HWT
UDI-Device Identifier10603295262633
UDI-Public10603295262633
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2026
Device Model NumberL98515
Device Catalogue NumberL98515
Device Lot NumberSF1166417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2020
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2020
Supplement Date Received by Manufacturer06/25/2020
06/25/2020
07/28/2020
06/29/2026
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date06/26/2020
06/29/2020
07/29/2020
06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL REVISION STEM STD 15.; TRIAL CORAIL REVISION STEM 15.; CORAIL REVISION STEM STD 15; TRIAL CORAIL REVISION STEM 15
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown